# SDR A6WA2018101846115

- Difficulty date: October 15, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 35,632 hours, 33,972 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14,000 FEET RECEIVED PASSENGER DOOR OUTER HANDLE CAUTION. C/W QRH THEN RECEIVED PASSENGER DOOR MASTER WARNING. GREEN WITNESS MARKS REMAINED ALIGNED. R&R S102 MICROSWITCH AND PS1MB PROX SWITCH. PERFORMED OPS CHECKS IAW AMM 52-20-04. OPS CHECK GOOD. PRESSURIZED A/C TO 3.8 DELTA PRESSURE. CHECKED GOOD.
